# SDR FDEA201102210655

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N504211
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT AFT FAIRING LOWER DRAIN TUBE EXIT AREA MOST AFT COVER PLATE AT PP STA   280.00 HAS CRACK ON THE FWD INBD SIDE.  CRACKED COVER PLATE, R & R WITH FABRICATED PLATE IAW SRM 51-40-02, REV 102.   REPAIR IS CLASSIFIED AS MINOR.
